# SDR 0200619608

- Difficulty date: February 12, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- Aircraft time: 66,846 hours, 60,778 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-ck in DHN, a crack was found in the inner skin of the LH MLG INBRD door, just aft of the actuator fitting. This EA 96-188201 provides instruction for the trim out of crack damage and installation of a larger internal doubler.Material .050" 7075-t6
